# SDR ASOA200900132

- Difficulty date: January 22, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N850AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7355
- Aircraft time: 22,817 hours, 18,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 SECTIONS OF SEAT TRACK BETWEEN FS 364.0 AND 399.5 AT LBL 9 AND RBL 9 ARE CORRODED BEYOND LIMITS IAW SRM 53-21-49.  REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW AMM 53-01-11-400-802.
